A simple asymptotically optimal filter over an infinite horizon

Research output: Contribution to journalArticlepeer-review

Abstract

A filtering problem over an infinite horizon for a continuous time signal and discrete time observation in the presence of non-Gaussian white noise is considered. Conditions are presented, under which a nonlinear Kalman type filter with limiter is asymptotically optimal in the mean square sense for long time intervals given provided the sampling frequency is sufficiently high.

Original languageEnglish
Pages (from-to)93-112
Number of pages20
JournalJournal of Applied Mathematics and Stochastic Analysis
Volume14
Issue number1
DOIs
StatePublished - 2001

Keywords

  • Asymptotic Optimality
  • Infinite Horizon
  • Kalman Filter
  • Limiter
  • Lower Error Bound
  • Non-Gaussian Noise

Fingerprint

Dive into the research topics of 'A simple asymptotically optimal filter over an infinite horizon'. Together they form a unique fingerprint.

Cite this